# SDR AALA20020147

- Difficulty date: February 14, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY SEAT PATH LIGHTING AT SEAT 26D INOPERATIVE.  RE-PINNED PLUG ON SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
